# SDR 2010FA0001057

- Difficulty date: September 16, 2010
- Submitted: September 27, 2010
- Operation: General aviation
- Aircraft: N7681H
- Make and model: Robsin R22BETAII
- Aircraft serial: 3852
- Aircraft time: 2,171 hours
- Engine: Lyc O360J2A
- Engine time: 2,171 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Strainer
- Part number: 95509
- Condition: Separated
- Location: Carburetor
- Part time: 2,171 hours
- Component: Carburetor, MA4SPA
- Component part number: 105217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARBURETOR FUEL INLET STRAINER IS TO BE REMOVED, INSPECTED AND CLEANED AT EACH 50 HRS. OF ENG OPERATION IAW MM PN 60297-12, CHAPTER 4, ITEM 3, (50-HOUR INSP, (FUEL AND INDUCTION SYS).  THIS IS THE FIRST TIME I HAVE DISCOVERED SUCH A DISCREPANCY. FOUND THE SCREEN SEPARATED FROM THE STAINLESS FITTING.  NO OTHER DAMAGE OR DISCREPANCIES WERE NOTED.  THE ADHESIVE THAT BONDS THE SCREEN TO THE FITTING WAS INTACT AND APPEARED PERFECT, IT HOWEVER WAS NOT ADHERED TO THE STAINLESS FITTING.  THE SCREEN HAD NOT SEPARATED FROM THE FITTING COMPLETELY AND WAS THEREFORE STILL PROVIDING FILTERING OF THE FUEL AT THIS POINT.  THE CONCERN IS IF THE SCREEN SEPARATES COMPLETELY THAT THE FUEL WILL NO LONGER BE FILTERED.
